| Model Number |
VNMC3434C182TU |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/05/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
A valiant navion stent graft was implanted for the endovascular treatment of a dissection as part of a dissect-n study on (b)(6) 2020. it was reported that a type ib endoleak was observed approximately 13 months post the index procedure.The patient underwent an intervention procedure to remove the tevar.An open repair of the ascending aortic aneurysm was completed and the patient was discharged to rehab one week post intervention and home one week later.The type ib endoleak was noted to be resolved with sequelae the site assessed the type ib endoleak as possible related to the device, unlikely related to the procedure and having a causal (definite) relationship to the dissection. the medical monitor assessed the type ib endoleak as device related, not procedure related and related to the dissection.No additional clinical sequalae was provided and the patient will be monitored.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
B5; additional information received : it was reported a ib endoleak was noted on ct on 11 months post the index procedure.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.